# SDR AALA201904221004

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 14,236 hours, 6,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A156669
- Condition: No Test
- Location: Lt Overwing
- Part time: 14,236 hours, 6,403 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PERFORMING PS CHECK FOUND LEFT OVER WING SLIDE DOOR OPEN., REMOVED AND REPLACED L/H OVER WING SLIDE IAW AMM 25-62-42.
